# SDR 08FDEA01662

- Difficulty date: April 29, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- Aircraft time: 13,034 hours, 2,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CENTER SEAT TRACK IS CORRODED ON THE BOTTOM AT FRAME 78. SPLICED IN A NEW SEAT TRACK SECTION IAW SRM 53-10-16;  FIG 208.
